# SDR AALA20150521001

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 48,179 hours, 7,781 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERTED & DECLARED EMER DUE TO ALL BUT 2 LAVATORIES INOPERATIVE AFTER DEPARTURE.  PROPERLY SERVICED LAVATORIES UPON ARRIVAL.
